• Stivarga side effects

    Asked by gabyH on Wednesday, November 20, 2013

    Stivarga side effects

    Hi I have just started Stivarga today and would like to know any tips or hints to help reduce the side effects?

    2 Answers from the Community

    • PerryLowell's Avatar
      PerryLowell

      A lot of folks ramp up from a low dose to the recommended dose, and find that doing that reduces the side effects. Also they say it's important to moisturize feet and hands often.

      over 7 years ago
    • Peroll's Avatar
      Peroll

      I was on Stivarga earlier this year and found that it caused fairly sever diarrhea and I had to use a prescription anti-diarrhea along with the over the counter stuff. It worked mostly but I had to take it at the first sign of need. Worked OK if I stayed ahead of it. Other wise I didn't have too may effects, Good Luck!!!!!!

      over 7 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more liver cancer questions.  Also, don't forget to check out our Liver Cancer page.